# SDR 2A6D20220120002

- Difficulty date: January 20, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N810LF
- Make and model: Snias AS350B3
- Aircraft serial: 7015
- Aircraft time: 4,672 hours, 11,142 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,266 hours, 11,486 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: 350A21103260
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 4,672 hours, 11,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE 15 DEGREE BULKHEAD LH WEB (PN: 350A21-1032.60 IN THE FORM OF CHAFES. THE FIRST CHAFE DAMAGE AREA WAS FOUND NEAR THE X-FRAME AND WAS MEASURED TO BE APPROXIMATELY 0.40” X 0.39” AND 0.015” DEEP; THE SECOND CHAFE DAMAGE AREA WAS FOUND ON THE STIFFENING FEATURE AND WAS MEASURED TO BE APPROXIMATELY 0.20” X 0.11” AND 0.009” DEEP
